View : 32 Download: 0

A non-stationary approximation scheme on scattered centers in ℝd by radial basis functions

Title
A non-stationary approximation scheme on scattered centers in ℝd by radial basis functions
Authors
Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2003
Journal Title
Journal of Computational and Applied Mathematics
ISSN
0377-0427JCR Link
Citation
vol. 155, no. 1, pp. 163 - 175
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
A nonstationary approximation scheme on ℝd using scattered translates of a smooth radial basis function (e.g., Gaussian) is developed. The scheme is nonstationary and shown to provide spectral approximation orders, i.e., approximation orders that depend only on the smoothness of the approximands. © 2003 Elsevier Science B.V. All rights reserved.
DOI
10.1016/S0377-0427(02)00898-1
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE